Alert archive / Missouri / Areal Flood Warnings in 2012

Areal Flood Warning 2, NWS St. Louis, MO

March 16, 2012Crawford County, Missouri

NWS St. Louis, MO issued this areal flood warning at Mar 16, 2012, 4:08 AM CDT for Crawford County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 16, 2012, 4:08 AM CDT (09:08 UTC)
Expired
Mar 16, 2012, 10:00 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

County Crawford County, MO

The radar

The St Louis radar (KLSX), 101 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.1 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1409 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

368 
WGUS43 KLSX 160908
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
408 AM CDT FRI MAR 16 2012

MOC055-161500-
/O.NEW.KLSX.FA.W.0002.120316T0908Z-120316T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD MO-
408 AM CDT FRI MAR 16 2012

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLOOD WARNING FOR...
  CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 1000 AM CDT

* AT 404 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
  FLOODING ACROSS THE WARNED AREA. HIGH WATER OF 4 TO 6 INCHES DEEP
  WAS REPORTED ON HIGHWAY C NORTH OF BOURBON.  HIGH WATER WAS ALSO
  REPORTED ON HIGHWAY H.  INDUSTRIAL DRIVE IN STEELVILLE WAS CLOSED
  DUE TO HIGH WATER FROM RECENT HEAVY RAINS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BOURBON...
  CUBA...STEELVILLE...CHERRYVILLE AND LEASBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU
ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS
LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO
PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING
WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3779 9151 3820 9152 3820 9110 3777 9110

$$

GKS
1 follow-up statement
032 
WGUS83 KLSX 161501
FLSLSX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1001 AM CDT FRI MAR 16 2012

MOC055-161512-
/O.EXP.KLSX.FA.W.0002.000000T0000Z-120316T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD MO-
1001 AM CDT FRI MAR 16 2012

...THE FLOOD WARNING THAT WAS IN EFFECT FOR CRAWFORD COUNTY WILL BE
ALLOWED TO EXPIRE AT 1000 AM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. 

MOTORISTS ARE URGED TO USE CAUTION...AS ROADS AND BRIDGES MAY HAVE 
BEEN DAMAGED IN THOSE AREAS WHERE FLOODING OCCURRED.

LAT...LON 3779 9151 3820 9152 3820 9110 3777 9110

$$

TRUETT

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this areal flood warning went out at Mar 16, 3:32 AM CDT, 36 minutes earlier.

Area forecast discussion, Mar 16, 3:32 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
332 AM CDT FRI MAR 16 2012

.SHORT TERM...
ISSUED AT 331 AM CDT FRI MAR 16 2012
(TODAY AND TONIGHT)

MAIN CONCERN DEALS WITH RAIN CHANCES THE NEXT 24 HOURS. THE
SHOWERS AND THUNDERSTORMS HAVE SHOWN A SIGNIFICANT DECREASE IN
AREAL EXTENT AND INTENSITY IN THE PAST TWO HOURS. MESOSCALE
CONVECTIVE VORTEX HAS MOVED OFF TO THE EAST WHICH IS LIKELY
CAUSING SOME WEAK SUBSIDENCE IN ITS WAKE. NEW CONVECTION IS NOW
PROPAGATING SOUTHWESTWARD OVER SOUTHERN MISSOURI WHERE OUTFLOW
BOUNDARY IS INTERSECTING THE LOW LEVEL JET. CONWAY PROFILER HAS
SHOWN SOME VEERING OF THE 850MB WIND WHICH SHOULD CONTINUE TO
SHIFT THE FOCUS OF NEW CONVECTION TO THE SOUTH AND WEST OF THE
CWA THE REST OF THE MORNING.

CONFIDENCE IN THE CONVECTIVE EVOLUTION TODAY AND TONIGHT IS NOT
HIGH AS FORCING WILL BE RATHER NEBULOUS. UPPER FLOW WILL BECOME
MORE SOUTHWESTERLY WITH TIME AND DO NOT SEE ANY VORT LOBES OR OTHER
FORCING THAT STANDS OUT DURING THE PERIOD. THE GFS AND LOCAL WRF
DOES SHOW THAT MLCAPES WILL CLIMB BACK INTO THE 1000-2000 J/KG
RANGE THIS AFTERNOON WITH MINIMAL CINH. COULD SEE ISOLD OR SCT
THUNDERSTORMS LATER TODAY ONCE THE ATMOSPHERE BECOMES MORE
UNSTABLE. FOCUS MAY OCCUR ON ANY RESIDUAL OUTFLOW BOUNDARIES OVER
THE AREA. WHILE EXTENT OF SEVERE THUNDERSTORMS MAY NOT BE AS GREAT
AS YESTERDAY...THERE MAY STILL BE THE POTENTIAL FOR ISOLATED HAIL
PRODUCING STORMS GIVEN THE STEEP MID LEVEL LAPSE RATES IN THE
7-8C/KM RANGE.

ATMOSPHERE CONTINUES TO THINK WE ARE ALREADY IN MAY OR JUNE GIVEN
THAT THE CURRENT TEMPERATURES ARE IN THE UPPER 50-LOWER 60S. SEE
NO REASON THAT TEMPERATURES WON'T BE ABLE TO GET BACK INTO THE
LOWER 80S AGAIN TODAY GIVEN THE WARM START AND PARTIAL SUNSHINE
LATER TODAY.

BRITT

&&

.LONG TERM...
ISSUED AT 331 AM CDT FRI MAR 16 2012
(SATURDAY THROUGH THURSDAY)

BOTH THE GFS/LOCAL WRF ARE SHOWING THAT THERE WILL BE INCREASED
LOW LEVEL MOISTURE CONVERGENCE COINCIDENT WITH WEAK ASCENT CAUSED
BY A WEAK SHORTWAVE THAT WILL MOVE OVER THAT AREA ON SATURDAY. WILL
MAINTAIN THE HIGH CHANCE POPS SATURDAY AND SATURDAY EVENING. HERE
AGAIN THINK THAT ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE
BECAUSE OF THE STEEP LAPSE RATES. SUNDAY THEN LOOKS DRY AS
SHORTWAVE MOVES OUT AND BEST LOW LEVEL FORCING SHIFTS WEST OVER
THE PLAINS. SOUTH TO SOUTHWESTERLY SURFACE WINDS FAVOR GOING AT OR
ABOVE MOS GUIDANCE FOR TEMPERATURES SUNDAY AND MONDAY.

GLOBAL MODELS CONTINUE TO SHOW THAT UPPER FLOW WILL AMPLIFY
SIGNIFICANTLY NEXT WEEK AND THAT MO/IL WILL LIE BETWEEN A
RETREATING UPPER RIDGE AND DEEPENING TROUGH THAT WILL EVENTUALLY
ENTER THE GREAT PLAINS. THERE IS ENOUGH AGREEMENT BETWEEN THE
GFS/ECMWF/CANADIAN GEM TO GO WITH THUNDERSTORM CHANCES DURING MID
WEEK. TEMPERATURES WILL SHOWING A COOLING TREND WITH THE RAIN AND A
COLD FRONT MOVING IN FROM THE WEST...BUT EVEN THESE TEMPERATURES
WILL BE ABOVE NORMAL.

BRITT

&&

.AVIATION...
ISSUED AT 1210 AM CDT THU MAR 15 2012

CONVECTION JUST WON/T QUIT OVER THE SWRN FA BUT IS SHOWING SIGNS
OF ABATEMENT IN STL METRO IN THE WAKE OF PASSAGE OF MCV FEATURE
NOW IN SRN IL. BELIEVE WE MAY STILL SEE SOME FLARE UP OF SHRA/TSRA
IN STL METRO FOR THE NEXT 2-3HRS...SO WILL MAINTAIN SOME MENTION
AS WELL AS IN KCOU WHICH REMAINS TOO CLOSE TO THE MAIN ACTION.
SOME INFLUENCE OF LO LEVEL JET MAY MAINTAIN THIS THRU THE ENTIRE
NIGHT AND INTO EARLY FRIDAY MORNING FOR PARTS OF CNTRL MO. IF IT
DOES END LATER TONIGHT AND BEFORE DAYBREAK...STILL LOOKS LIKE A
REASONABLY GOOD SETUP TO PERHAPS SEE SOME MVFR VSBYS IN MIST UNTIL
ABOUT MID MORNING AS IT TRANSITIONS TO /HAZE/ AS DEWPOINTS REMAIN
HI AND DEPRESSIONS ARE LO. DO NOT SEE THE SAME SIGNALS FOR FRIDAY
THAT WE SAW TODAY IN TERMS OF UPPER LEVEL SUPPORT...BUT THE ALWAYS
INTANGIBLE AND HARD-TO-GET-A-HANDLE-ON-TOO-FAR-OUT WEAK LO LEVEL
BOUNDARIES MAY STILL FORCE THE ISSUE ONCE THE SETUP BECOMES
FAVORABLE FOR SFC-BASED CONVECTION IN THE AFTN. HAVE INCLUDED CB
MENTION IN THE STL METRO TAFS FOR NOW FOR THIS CONTINGENCY.

SPECIFICS FOR KSTL...VFR CONDITIONS TO PREVAIL THRU MUCH OF THE
VALID TAF PERIOD OUTSIDE OF PCPN...5SM BR LIKELY LATE TONIGHT
THRU MID-FRIDAY MORNING...SOME EVIDENCE FOR TSRA AGAIN ON FRIDAY
AFTERNOON BUT WITH LESS GOING FOR IT THAN PERSISTENCE THIS LOOKS
LIKE A GOOD SITUATION TO WAIT AND SEE UNTIL WE GET A BETTER HANDLE
ON LO LEVEL BOUNDARIES THAT MAY SERVE TO IGNITE IT ONCE THE CAP
DISAPPEARS.

TES

&&

.CLIMATE...
HERE ARE THE RECORD HIGH MAXIMUM AND HIGH MINIMUM TEMPERATURES
FOR KSTL AND KCOU FOR TODAY (03/16).

KSTL

DAY  DATE   HI MAX  YEAR   HI MIN  YEAR
FRI 03/16     86F   1945     57F   1919

KCOU

DAY  DATE   HI MAX  YEAR   HI MIN  YEAR
FRI 03/16     87F   1945     55F   1945

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Mar 15, 3:50 PM CDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
350 PM CDT THU MAR 15 2012

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-161200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
350 PM CDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA TONIGHT. SOME
OF THE STORMS COULD BE STRONG TO SEVERE ACROSS PARTS OF CENTRAL...
EAST CENTRAL AND SOUTHEAST MISSOURI AS WELL AS SOUTHWEST AND
SOUTHERN ILLINOIS. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SATURDAY AND
AGAIN IN CENTRAL MISSOURI ON MONDAY AND OVERSPREADING THE AREA
TUESDAY THROUGH WEDNESDAY.

SOME OF THE STORMS ON FRIDAY MAY BE STRONG TO SEVERE ACROSS PARTS OF
CENTRAL...EAST CENTRAL AND SOUTHEAST MISSOURI AS WELL AS SOUTHWEST
AND SOUTHERN ILLINOIS. THE PRIMARY SEVERE WEATHER THREAT WILL BE
LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY REPORTS OF SEVERE WEATHER AND FLASH
FLOODING TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS.

TILLY

In the hours before

Local storm report, Mar 16, 12:41 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1241 AM CDT FRI MAR 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 AM     HAIL             COLUMBIA                38.95N  92.33W
03/16/2012  M1.00 INCH       BOONE              MO   LAW ENFORCEMENT

            MEASURED AT THE SHERIFFS OFFICE NEAR I-70

&&

KANOFSKY
Local storm report, Mar 16, 12:47 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 AM CDT FRI MAR 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 AM     HAIL             COLUMBIA                38.95N  92.33W
03/16/2012  M1.00 INCH       BOONE              MO   TRAINED SPOTTER

            MEASURED ON THE NORTH SIDE OF COLUMBIA

&&

KANOFSKY
Special weather statement, Mar 16, 1:11 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
111 AM CDT FRI MAR 16 2012

MOZ050-051-160700-
CALLAWAY MO-MONTGOMERY MO-
111 AM CDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND NORTHEASTERN
CALLAWAY COUNTIES UNTIL 200 AM CDT...

AT 109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR AUXVASSE...OR 8 MILES NORTH OF FULTON...
MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  AUXVASSE...
  SHAMROCK...
  WILLIAMSBURG...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GKS
Local storm report, Mar 16, 1:18 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
118 AM CDT FRI MAR 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     FLASH FLOOD      1 N BLAND               38.32N  91.63W
03/15/2012                   GASCONADE          MO   LAW ENFORCEMENT

            STATE HIGHWAY A TO REHMERT RD WAS FLOODED WITH DEBRIS
            WASHED ON THE ROAD. MULTIPLE OTHER LOCATIONS WERE ALSO
            FLOODED IN GASCONADE COUNTY.

&&

KANOFSKY
Local storm report, Mar 16, 1:19 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
119 AM CDT FRI MAR 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FLASH FLOOD      1 N BLAND               38.32N  91.63W
03/16/2012                   GASCONADE          MO   LAW ENFORCEMENT

            STATE HIGHWAY A TO REHMERT RD WAS FLOODED WITH DEBRIS
            WASHED ON THE ROAD. MULTIPLE OTHER LOCATIONS WERE ALSO
            FLOODED IN GASCONADE COUNTY.

&&

CORRECTED EVENT DATE...EVENT TIME

KANOFSKY
Special weather statement, Mar 16, 1:50 AM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
150 AM CDT FRI MAR 16 2012

MOZ050-051-160730-
CALLAWAY MO-MONTGOMERY MO-
150 AM CDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND NORTHEASTERN
CALLAWAY COUNTIES UNTIL 230 AM CDT...

AT 148 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLIAMSBURG...OR 10 MILES SOUTHWEST OF
MONTGOMERY CITY...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MONTGOMERY CITY...
  WELLSVILLE...
  SHAMROCK...
  MINEOLA...
  NEW FLORENCE...
  BUELL...
  DANVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 7:20 PM CDTFlash Flood WarningLSXCrawford3 hr
Mar 15, 8:10 PM CDTSevere Thunderstorm WarningLSXMadison29 min
Mar 15, 8:36 PM CDTFlash Flood WarningLSXMadison6 hr
Mar 15, 8:56 PM CDTFlash Flood WarningLSXReynolds6 hr
Mar 15, 9:01 PM CDTSevere Thunderstorm WarningLSXCrawford, Washington44 min
Mar 15, 9:07 PM CDTSevere Thunderstorm WarningLSXCrawford, Washington38 min
Mar 15, 9:16 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Gasconade, Montgomery, Osage44 min
Mar 15, 9:39 PM CDTSevere Thunderstorm WarningLSXSaint Charles35 min
Mar 15, 9:44 PM CDTSevere Thunderstorm WarningLSXCrawford, Washington35 min
Mar 15, 9:48 PM CDTSevere Thunderstorm WarningLSXWarren42 min
Mar 15, 9:51 PM CDTSevere Thunderstorm WarningLSXLincoln39 min
Mar 15, 9:58 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Crawford, Franklin, Gasconade, Osage47 min
Mar 15, 10:04 PM CDTFlash Flood WarningLSXCrawford, Washington6 hr
Mar 15, 10:23 PM CDTFlash Flood WarningLSXCole, Osage6 hr
Mar 15, 10:51 PM CDTFlash Flood WarningLSXGasconade6 hr
Mar 15, 11:33 PM CDTSevere Thunderstorm WarningLSXOsage42 min
Mar 16, 12:42 AM CDTSevere Thunderstorm WarningLSXBoone20 min
Mar 16, 12:43 AM CDTSevere Thunderstorm WarningLSXCallaway47 min
Mar 16, 1:00 AM CDTSevere Thunderstorm WarningLSXGasconade32 min
Mar 16, 4:03 AM CDTAreal Flood WarningLSXOsage6 hr
Mar 16, 3:58 PM CDTAreal Flood WarningLSXMadison4 hr

Nearby

Areal Flood Warnings in Missouri, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.